# SDR IPXA2016052703914

- Difficulty date: May 15, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN R-3 DOOR FRAME WEB IS CRACKED AT THE AFT END LOWER LIGHTNING HOLE.  REPAIRED THE  DOOR FRAME IAW SRM 53-40-15, REPAIR 3.
